Cancelled FETs x 3

I am so so frustrated. Here’s what’s been happening:

School was ending and it was the PERFECT time for a FET. Finally after waiting so long after my Laparoscopic Myomectomy, it was time. I would have no stresses and I could just relax for a few months before going back to work.

I was put on the birth control pill and they sent me my calendar and protocol. I went in for a saline sonogram to be checked to make sure I was ready to go. The sonographer asked where I was in my menstrual cycle. I told her I was still on the birth control, so I didn’t get it yet. I could tell by the look on her face that something was wrong. Fuck. I got into the small consultation room and was met by the nurse. She showed me the calendar and I MISSED the end date of my birth control pill! I WAS SOOOOOO PISSED. I wanted to cry. I can’t believe I didn’t read it right. I just missed it and read it wrong. FUCK FUCK FUCK. The nurse told me we would have to cancel the transfer and we would have to change my dates and she would call me with a new calendar. I got to the car and stated crying my eyes out. FUCK.

After a couple of hours. she called me with the good news that my date was only pushed back by a couple of weeks. No big deal after all. I wish she would have told me that when I was there. In my mind I was thinking I would have to wait another full month!

I got my new calendar and did everything that I needed to do. I remembered to stop the birth control pill on the exact date. I then started the vaginal Estradiol pills 3 time a day again. Here we go, shove it up, green leaking, wear the pads, etc. After a week, I started to feel like I was going to get my period. Then I DID get my period. I got my RUSHING, GUSHING, BLOOD CLOT FILLED, HORRENDOUS period when on the estrogen protocol. The same kind of period I got BEFORE my fibroid myomectomy. You aren’t supposed to get your period at all when taking these. WHAT THE FUUUUUCK. I panicked and called my RE right away. She had me come in for an internal sonogram. I explained how heavy it was and the songographer could see that I had a lot of blood left to get rid of. Problem is, I was obviously shedding my uterine lining which meant they would have to CANCEL my FET. AGAIN. FUUUUUUCKKKKK. I was devastated.

My RE put me back on the birth control pill, but I had to take 2 a day until I stopped bleeding. It took over a week for it to stop. I felt terrible and just couldn’t believe this was happening. I asked my RE if happens to others. She said “no, this is not normal, but we will get you there.” Great.

Once my period stopped, I contacted my RE for a new FET protocol and transfer date. OK, it was only going to be a few days away and it was still going to be in the summer. Good. I stopped the birth control pill, and started my Estradiol vaginal pills 3 times a day. I also had a new protocol where I had to get the Estradiol patch. I would put 1 patch on, then in 2 days, I would replace that patch with 2 patches. After 2 days wearing 2 patches, I would replace them with 3 patches. I would wear 3 patches and switch them out every other day. This is on top of the vaginal pills.

Then, after a week, I felt it again. This couldn’t be. NO NO NO. It happened. My FUCKING PERIOD came back with a vengeance! We couldn’t believe it. My RE had me come in again right away and they did more exploring during my internal sonogram. She saw what she thought might be a growth turning into another fibroid. With my history of fibroids, she decided to cancel yet another FET.

She thought it would be a good idea to have a shot called Lupron. It is supposed to shrink any fibroids and endometriosis. It basically shuts down your hormones to stop feeding them. I would basically be in MENOPAUSE for a month.

After talking it over with my husband, we decided to do the Lupron shot. My body needed a break and it needed to reset. There went my master plan to get pregnant in the summer months before school started again. I would be waiting ONE MONTH to see if I could start again. Great. Oh well. I can’t control what my body does. I had to get over it quick and get it done.

What a fucking emotional and exhausting roller coaster. Why can’t it just be easy!?!?

I will share my experience on Lupron in more detail, later.

-Natalie

%d bloggers like this: